# SDR F3LA200200139

- Difficulty date: May 4, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON Z-CHANNEL AFT GALLEY SUPPORTS, STA 1028, BBL 10L AND BBL 10R.  REPLACED CORRODED Z-CHANNEL PER EA 53-737-165, SRM 51-20-01, MM 51-21-99, SOPM 20-41-02 AND EA 53-737-171.
